# SDR SWIA200110205

- Difficulty date: September 30, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 964 hours, 643 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R752861
- Condition: Leaking
- Location: Nr 1 System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, K, J
- Precautionary procedure: A

## Discrepancy

HYD 1 LO PRESS MESSAGE ON INFLIGHT.  QUANTITY AND PRESSURE AT 0.  EXECUTED APPROPRIATE CHECK LISTS.  DIVERTED TO GJT. ENGINE DRIVEN PUMP RAN DRY FOR 37 MINUTES. REMOVED AND REPLACED NR 1 HYDRAULIC ENGINE DRIVEN PUMP  IAW 29-13-00 DUE TO BEING RAN DRY. REMOVED AND REPLACED NR 1 SYSTEM RETURN LINE DUE TO PIN HOLE IAW 29-11-00.  C/W ENGINE RUN AND NR 1 ELECTRIC PUMP.  OPS CHECK GOOD, NO LEAKS NOTED.  S/N OFF:  MX637287 LINE P/N:  601R75286-1
